Advertisement

Generalized Distances and Fixed Point Theorems in Fuzzy Metric Spaces

  • Yeol Je Cho
  • Themistocles M. Rassias
  • Reza Saadati
Chapter

Abstract

In this chapter, we study the generalized distance in fuzzy metric spaces and prove some fixed point theorems for some contractive mappings in fuzzy metric spaces by using the generalized distances.

References

  1. 47.
    J.X. Fang, On fixed point theorems in fuzzy metric spaces. Fuzzy Sets Syst. 46, 107–113 (1992)MathSciNetCrossRefGoogle Scholar
  2. 85.
    O. Kada, T. Suzuki, W. Takahashi, Nonconvex minimization theorems and fixed point theorems in complete metric spaces Math. Jpn. 44, 381–391 (1996)MATHGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Authors and Affiliations

  • Yeol Je Cho
    • 1
    • 2
  • Themistocles M. Rassias
    • 3
  • Reza Saadati
    • 4
  1. 1.Department of Mathematical EducationGyeongsang National UniversityJinjuKorea (Republic of)
  2. 2.School of Mathematical ScienceUniversity of Electronic Science and Technology of ChinaChengduChina
  3. 3.Department of MathematicsNational Technical University of AthensAthensGreece
  4. 4.Department of MathematicsIran University of Science and TechnologyTehranIran

Personalised recommendations